# SDR WLDA200435

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N351
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IRN/INN AIR TURNBACK DUE TO GPS SYSTEM UNRELIABLE AFTER TAKEOFF, MULTIPLE FAULTY INDICATIONS.  INTERROGATED MCDU'S AND GPS SYSTEMS, PRECAUTIONARY SHUTDOWN ALL NAV SYSTEMS AND AIRCRAFT POWER.  CHECKED VISUALLY PITOT TUBES AND STATIC SENSORS FOR DEBRIS/BLOCKAGE, FOUND ALL CLEAR.  POWERED UP AIRCRAFT AND NAVIGATION/GPS SYSTEM, BITE CHECKED OPS NORMAL ON GROUND.  BITE CHECKED PITCH & ROLL COMPUTERS ELF LOAD FEEL, ALL OK.  UPDATED FLIGHT PLAN DATA, CROSS CHECKED ALL INDICATIONS AND DATA VERIFIED CORRECT ON GROUND.
